Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Biased random walks on the interlacement set

Full text
Author(s):
Fribergh, Alexander [1] ; Popov, Serguei [2]
Total Authors: 2
Affiliation:
[1] Univ Montreal, Dept Math & Stat, Pavillon Andre Aisenstadt 2920, Chemin Tour, Montreal, PQ H3T 1J4 - Canada
[2] Univ Estadual Campinas, UNICAMP, Dept Stat, Inst Math Stat & Sci Computat, Rua Sergio Buarque de Holanda 651, BR-13083859 Campinas, SP - Brazil
Total Affiliations: 2
Document type: Journal article
Source: ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES; v. 54, n. 3, p. 1341-1358, AUG 2018.
Web of Science Citations: 2
Abstract

We study a biased random walk on the interlacement set of Z(d) for d >= 3. Although the walk is always transient, we can show, in the case d = 3, that for any value of the bias the walk has a zero limiting speed and actually moves slower than any power. (AU)

FAPESP's process: 12/07166-9 - Random walks in random environments
Grantee:Serguei Popov
Support type: Research Grants - Visiting Researcher Grant - International